Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Further results on the connectivity of Parseval frame wavelets


Authors: G. Garrigós, E. Hernández, H. Sikic and F. Soria
Journal: Proc. Amer. Math. Soc. 134 (2006), 3211-3221
MSC (2000): Primary 42C15, 42C40
Published electronically: May 11, 2006
MathSciNet review: 2231904
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In a previous paper, the authors introduced new ideas to treat the problem of connectivity of Parseval frames. With these ideas it was shown that a large set of Parseval frames is arcwise connected. In this article we exhibit a larger class of Parseval frames for which the arcwise connectivity is true. This larger class fails to include all Parseval frames.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 42C15, 42C40

Retrieve articles in all journals with MSC (2000): 42C15, 42C40


Additional Information

G. Garrigós
Affiliation: Departamento de Matemáticas, Universidad Autónoma de Madrid, 28049 Madrid, Spain
Email: gustavo.garrigos@uam.es

E. Hernández
Affiliation: Departamento de Matemáticas, Universidad Autónoma de Madrid, 28049 Madrid, Spain
Email: eugenio.hernandez@uam.es

H. Sikic
Affiliation: Department of Mathematics, University of Zagreb, Bijenicka 30, 10000 Zagreb, Croatia
Email: hsikic@math.hr

F. Soria
Affiliation: Departamento de Matemáticas, Universidad Autónoma de Madrid, 28049 Madrid, Spain
Email: fernando.soria@uam.es

DOI: http://dx.doi.org/10.1090/S0002-9939-06-08358-4
PII: S 0002-9939(06)08358-4
Keywords: Connectivity, tight frames, Parseval frames
Received by editor(s): January 24, 2005
Received by editor(s) in revised form: May 12, 2005
Published electronically: May 11, 2006
Additional Notes: The first, second and fourth authors were supported by grant MTM2004-0678, MEC (Spain). The third author was supported by grants MZOŠ 0037118 (Croatia) and USA-Croatia NSF INT-0245238. The first author was also supported by Programa Ramón y Cajal, 2001, MCyT (Spain).
Communicated by: David R. Larson
Article copyright: © Copyright 2006 American Mathematical Society